# SDR 55959

- Difficulty date: November 7, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N1472Y
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 15,253 hours, 22,740 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 1143800515
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

STALL WARNING SYS WON`T GIVE WARNING AT 84-90 KNOTS.  DURING TAKEOFF ROLL STALL WARNING HORN SOUNDED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED STALL WARNING COMP.  P/N 1143800515, S/N 285.
